# SDR SWIA200413897

- Difficulty date: October 3, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 8,926 hours, 6,936 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3839
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 7,105 hours, 5,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

SPOILERON FAULT ON TAXI OUT, RETURNED TO GATE.  REMOVED AND REPLACED NR 1 SYSTEM LEFT HYDRAULIC INBOARD FLIGHT SPOILERON PCU IAW MM 27-62-01.  REPLACED LOW PRESSURE SWITCH FOR HYDRAULIC SYSTEM 3B.  P/N 211C223-461A.  OPERATIONAL CHECK GOOD.
